MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The epidural needle was evaluated.Analysis of the epidural needle found the spoon of the needle had a sharp edge on the undercut side continuation of medical devices: product id neu_epiduralneedle, product type accessory.Information references the main component of the system.Other relevant device(s) are: product id: neu_epiduralneedle.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The healthcare professional (hcp) reported via the manufacturer representative that while placing the lead in the epidural space they couldn¿t pull the lead back as it got stuck in the needle.The hcp pulled out the needle and lead and was able to pull the lead out of the needle from the distal end of the needle.The hcp then placed the lead in another needle and that worked fine.It was noted that it was the curved needle in the kit that would not allow them to pull the lead back out of the needle properly.The issue was resolved at the time of the report.No patient symptoms reported.
 
Additional Manufacturer Narrative
Due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7555351
Report Number2649622-2018-09066
Device Sequence Number19161818
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer07/26/2018
08/08/2018
11/07/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/26/2018
10/02/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1